Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have weight gain, swelling of legs and face, tiredness, muscle pain after tapered dose of Omnacortil. Suggestion?

My wife 42 years has been treated with tapered DOSE OF omnacortil from 50mg to 5 mg for the duration about 45days for treatment of Thyrodites, now side effects like weight gain , swelling of legs and face, tiredness,muscle pains etc is still persisiitng even after a lapse of about 1month of its adminstration, kindly do suggest, how to overcome these side effets?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Omnacortil is a steroid and associated with multiple side effects.
You should wait as all symptoms defined by you are in favor of iatrogenic cushing's disease . There is as such no therapy available and the basic treatment is to stop omnacortil.
You should also consult with physician.
Dr. Mayank Bhargava
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor